# SDR DJFA2008016

- Difficulty date: February 7, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N815TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258534
- Aircraft time: 7,045 hours, 4,478 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Hsi
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT CREW REPORTED DUAL HSI FAILURE WITH BOTH SIDES OFF BY 30 DEGREES.  CREW RETURNED TO THE FIELD.  AFTER LANDING CREW REPORTED A BURNING ODOR.  MAINT OPERATED THE AVIONICS SYSTEMS BUT WAS UNABLE TO DUPLICATE THE DISCREPANCIES.
